JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXISTENCE OF EQUILIBRIA VIA CONTINUOUS SELECTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXISTENCE OF EQUILIBRIA VIA CONTINUOUS SELECTIONS
KIM, WON-KYU; KUM, SANG-HO;
  PDF(new window)
 Abstract
The aim of this paper is to give three equilibrium existence theorems for generalized games with lower semi continuous constraint and preference multimaps by using Michael`s continuous selection theorem.
 Keywords
generalized game;equilibrium;continuous selection;fixed point;
 Language
English
 Cited by
1.
Nash equilibria without continuity of the choice rules, Acta Mathematica Scientia, 2011, 31, 4, 1535  crossref(new windwow)
 References
1.
K. J. Arrow and G. Debreu, Existence of an equilibrium for a competitive economy, Econometrica 22 (1954), 265-290 crossref(new window)

2.
J. P. Aubin, Mathematical methods of game and economic theory, North-Holland, Amsterdam, 1979

3.
A. Borglin and H. Keiding, Existence of equilibrium actions and of equilibrium: A note on the `new' existence theorem, J. Math. Econom. 3 (1976), 313-316 crossref(new window)

4.
X. P. Ding and K.-K. Tan, On equilibria of non-compact generalized games, J. Math. Anal. Appl. 177 (1993), 226-238 crossref(new window)

5.
D. Gale and A. Mas-Colell, An equilibrium existence for a general model without ordered preferences, J. Math. Econom. 2 (1975), 9-15 crossref(new window)

6.
E. Klein and A. C. Thompson, Theory of correspondences, John Wiley & Sons Inc., New York, 1984

7.
A. Mas-Colell, An equilibrium existence theorem without complete or transitive preferences, J. Math. Econom. 1 (1974), 237-246 crossref(new window)

8.
E. Michael, Continuous selections I, Ann. Math. 63 (1956), 361-381 crossref(new window)

9.
W. Shafer and H. Sonnenschein, Equilibrium in abstract economies without ordered preferences, J. Math. Econom. 2 (1975), 345-348 crossref(new window)

10.
N. C. Yannelis and N. D. Prabhakar, Existence of maximal elements and equilibria in linear topological spaces, J. Math. Econom. 12 (1983), 233-245 crossref(new window)